# SDR HEEA0013202

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Housing
- Part number: 4619210901
- Condition: Defective
- Location: T/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFICATION OF "B" DIM.
